# SDR SWAA2019060763403

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,174 hours, 25,038 cycles
- System (JASC): 5241 · Galley Doors
- Part: Isolator
- Part number: 65659733
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK MOUNTING BRACKET ISOLATOR BROKEN.    R&R ISOLATOR PER SRM.
